# SDR UPS05M45752

- Difficulty date: October 26, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4059050921
- Part serial: 91095627
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ATB -  FMC NR 2 FAILURE, NR 2 FMC REPLACED PER AMM 34-63-01.  CROSS LOAD FMC NDB/AMI SOFTWARE PER AMM 34-63-05.  RETERMINATED WIRE B903-1073-20BL AT S3-21 POS 35BA PER STD WIRE PRACTICE MNL.
